# SDR AWXA200200022

- Difficulty date: January 12, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 58,626 hours, 47,918 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED T/O - FLT 644 - S - UPON RELEASE OF BRAKES FLIGHT CREW RECEIVED AMBER WARNING MESSAGES FOR INBOARD AND OUTBOARD ANTI-SKID CHANNELS INOPERATIVE AND AUTO-BRAKES, AIRCRAFT ABORTED TAKEOFF AND RETURNED TO GATE.  AT GATE MAINTENANCE ISSUED A DPI, MEL 32-2, CONDITION NR 1, BOTH ANTI-SKID CHANNELS INOPERATIVE.  MAINTENANCE PERFORMED ANTI-SKID TEST PER BMM 32-42-00-501 AND AUTO-BRAKE TEST PER BMM 32-43-01-401, BOTH SYSTEMS CHECKED GOOD WITH NO DEFECTS NOTED.
